It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 31 for exfoliating your skin on accutane. (0.017 seconds)


... Exfoliating your skin is the best way to fad red marks. ... (7 replies)
... and then WAY too low a dosage of Accutane for about six to nine month. That was the first drug that had a noticeable effect...I'd say my skin with my first dermatologist's regimen was about as bad as it is now...moderate acne with some mild cystic characteristics. ... (1 replies)
Accutane?
Aug 9, 2004
... It's been my life saver...god send....completely changes your life around. ... (102 replies)

... my temples still have a few, i think sunshine, and exfoliating a couple times a week has helped. ... (27 replies)
... I have fought with acne since i was about 14. In the beginning I only had a few pimples on my forhead. After about a year, and the use of clearasil, my acne went to the next level, large cysts on my face and body. ... (0 replies)
... dry skin is equal to damaged skin and damaged skin takes longer to heal and is more prone to infection. ... (2 replies)
... ive taken accutane 3 full times already... ... (4 replies)
... t Accutane. I did, and it hit me like a shock. I freaked out and basically locked myself indoors for a few months. I was just so darn confused. I mean, I was on such a difficult course , and it seemed to be coming back. Even though my friends kept saying, "Dude, if your face was any more perfect it'd be plastic! ... (2 replies)
... I ditched the Cetaphil cleanser almost immediately. I think that the most important thing, is to not use a harsh or exfoliating cleanser as your skin will become sensitive. ... (26 replies)
... I was on Accutane and I had great results. I've been off the drug for about 8 months and I'm clear. I have a few red marks but they're starting to fade. ... (39 replies)
... so, accutane, roaccutane, amnesteem users, be careful with your skin!!! it is sooo delicate now. especially when you get to a higher dosage. ... (1 replies)
... I have been on using tazorac gel along with minocycline for the past 2 months. This combination is working really well for me... ... (14 replies)
... I just tryed the sugar in the cetaphil last night cause I needed to get rid of some of my dry skin because I am curently on accutane. ... (1 replies)
... scrubbing in the first place. scrubbing will most likely just make your skin red and irritated, and if you're currently on accutane, your skin is going through enough havoc already. ... (4 replies)
... Reading through your post sounds like the exact same thing I went through and still am going through. I have super super oily skin and I have super nasty cystic acne. It is horrible...I get these cysts on my face, back, neck, chest. Not only that but they are extremely painful. ... (6 replies)
... Please excuse me for taking so long to reply to your questions. Regarding Epidermx, I have used it in the past and found it to be very effective at literally grinding down old cysts and helping red marks to fade. ... (429 replies)
... performs both on me. it's good you try and start out with one person and stick with them as i've done. they'll be more familiar with your skin that way. ... (4 replies)
Your Opinion?
Aug 1, 2004
... Hi Accutane Users, I have mild to moderate ance and now on more the moderate side. ... (5 replies)
After accutane
May 14, 2006
... etc because the skin is still to sensitive, and just to continue your routine that you were on during accutane. He said the skin is used to that now and it may react differently if you change it. ... (4 replies)
... You're only supposed to put one strip per section on your face, otherwise you may end up really irritating the skin from too much contact. ... (0 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:51 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!